# SDR BAQA085913

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N911TM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- Aircraft time: 6,217 hours
- System (JASC): 2430 · DC Generating System
- Part: Circuit Card
- Part number: GC134223
- Part serial: 568
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 178 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR DROPS OFF LINE. REPLACED WITH SERVICEABLE UNIT.
